# SDR ASAA2012082392759

- Difficulty date: August 2, 2012
- Submitted: August 25, 2012
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 63,470 hours, 36,178 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE WILL NOT STOW FLUSH.  FOUND HOUSING WORN.  ACFT GROUNDED.  R & R HANDLE HSG IAW DWG 65-46921.
